# SDR UALA2013012900545

- Difficulty date: January 28, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 41,484 hours, 10,181 cycles
- Engine: Pwa PW4056
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Condition: Sparks
- Location: External Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE HAD SPARKS WHEN EXTERNAL POWER CORD FROM JETWAY HOOKED UP.  INSPECTED EXTERNAL POWER PANEL INSIDE, NO DAMAGE NOTED.  NO ARCING.  AIRCRAFT OK FOR SERVICE. CONFIRMED WILL NEED RECEPTACLE REPLACEMENT DUE TO ERODED PINS AND DAMAGED BASE INSULATION BETWEEN PINS "A" AND "B".  WILL ALSO REQUIRE BMS 5-95 SEALANT DURING REPLACEMENT PER AMM 24-41-02.
